MathSciNet Relay Station
MathSciNet bibliographic data
MR1157451 (93b:53018) 53B30 (53C50)
Oproiu, V.; Papaghiuc, N. A pseudo-Riemannian structure on the cotangent bundle. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 36 (1990), no. 3, 265–276.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement